# SDR RAIA201705280001

- Difficulty date: May 28, 2017
- Submitted: May 31, 2017
- Operation: Air carrier
- Aircraft: N11150
- Make and model: Emb EMB-145XR
- Aircraft serial: 145756
- Aircraft time: 37,042 hours, 22,020 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Bulb
- Condition: Inoperative
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

MAIN DOOR FLOOD LIGHT NR 13 FOUND INOPERATIVE.   R & R THE BULB, OPS CHECKED GOOD.
